Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Embedded surfaces
and almost complex structures

Author: Christian Bohr
Journal: Proc. Amer. Math. Soc. 128 (2000), 2147-2154
MSC (1991): Primary 53C15, 57R95
Published electronically: October 29, 1999
MathSciNet review: 1657766
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove necessary and sufficient conditions for a smooth surface in a smooth 4-manifold $X$ to be pseudoholomorphic with respect to an almost complex structure on $X$. In particular, this provides a systematic approach to the construction of pseudoholomorphic curves that do not minimize the genus in their homology class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C15, 57R95

Retrieve articles in all journals with MSC (1991): 53C15, 57R95

Additional Information

Christian Bohr
Affiliation: Mathematisches Institut der LMU, Theresienstr. 39, 80333 München, Germany

PII: S 0002-9939(99)05277-6
Received by editor(s): August 17, 1998
Published electronically: October 29, 1999
Additional Notes: This work has been supported by the Graduiertenkolleg “Mathematik im Bereich ihrer Wechselwirkung mit der Physik”
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia